Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 28, 2014, 04:11:15 AM

Login with username, password and session length


Members
  • Total Members: 24072
  • Latest: Esfesf
Stats
  • Total Posts: 647680
  • Total Topics: 49358
  • Online Today: 157
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 143
Total: 147

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: cream from HELL!  (Read 1071 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeyb39

  • Member
  • Posts: 946
cream from HELL!
« on: December 28, 2011, 12:01:08 AM »
i was told by the doctor today to use Capsacin cream on my foot since they have been sore and burning slightly, not sure if its nerve damage or not, he said that if the capsacin helped then it was probably nerve problem.

Well i went and bought a tube of that expensive cream and put it on my ankles and feet and tears came immediately to my eyes.  it is stilll burning after 2 hours, running the water underneath them makes it worse..  The only thing that helps is olive oil, it brings the burning sensation down from a 9 to a 3.

So please unless you feel like tortured, skip the capsacin cream.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: cream from HELL!
« Reply #1 on: December 28, 2011, 04:43:59 AM »
Capsaicin cream often works wonders when you're treating nerve problems (it's often prescribed to alleviate post-herpetic neuralgia that can happen after having shingles) and it has other uses as well. It's common for the burning to be intense when you first start to use it, but the pain usually subsides with each additional usage. The good news is that it won't be causing you any lasting damage. (though it might feel like it!)

You may have put it on a little bit too thickly. It is to be used sparingly. Be careful you don't get it into your eyes or any other mucus membrane (make sure you thoroughly wash your hands before you have a pee!).

You might want to give it another try - it shouldn't be as intense as the first time. Remember to use it sparingly.   
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.